Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 184, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 14, 2011, 3:48 PM EDT for Ben Hill County, Irwin County, Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2011, 3:48 PM EDT (19:48 UTC)
- Expired
- Jul 14, 2011, 4:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Ben Hill County, GA, Irwin County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 3:52 PM EDT | TSTM WND DMG | Fitzgerald, GA | SEVERAL TREES UPROOTED. A TRAMPOLINE WAS BLOWN ONTO A CAR. |
| Jul 14, 3:52 PM EDT | HAIL 1 | Fitzgerald, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
315
WUUS52 KTAE 141948
SVRTAE
GAC017-155-142030-
/O.NEW.KTAE.SV.W.0184.110714T1948Z-110714T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT THU JUL 14 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA...
IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 430 PM EDT
* AT 346 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FITZGERALD...AND MOVING SOUTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MYSTIC AND OCILLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3185 8318 3182 8313 3182 8310 3178 8301
3163 8302 3160 8305 3154 8306 3147 8312
3148 8337 3156 8342 3156 8347 3158 8350
3169 8349 3170 8346 3185 8347
TIME...MOT...LOC 1948Z 348DEG 8KT 3172 8325
$$
42-DVD1 follow-up statement
979
WWUS52 KTAE 142003
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT THU JUL 14 2011
GAC017-155-142030-
/O.CON.KTAE.SV.W.0184.000000T0000Z-110714T2030Z/
BEN HILL GA-IRWIN GA-
403 PM EDT THU JUL 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR IRWIN AND BEN HILL COUNTIES...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FITZGERALD MUNICIPAL A/P...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IRWINVILLE AIRPORT...IRWINVILLE...HOLT...MYSTIC...OCILLA...WATERLOO
AND PINETTA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3185 8318 3182 8313 3182 8310 3178 8301
3163 8302 3160 8305 3154 8306 3147 8312
3148 8337 3156 8342 3156 8347 3158 8350
3169 8349 3170 8346 3185 8347
TIME...MOT...LOC 2003Z 013DEG 7KT 3165 8326
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:01 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 14, 3:01 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 301 PM EDT THU JUL 14 2011 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE RIDGE WHICH HAS BEEN IN PLACE ACROSS THE REGION FOR SEVERAL DAYS IS FORECAST TO SHIFT NORTHWEST THROUGH THE WEEKEND...ALLOWING HEIGHTS TO DECREASE ACROSS THE FORECAST AREA. THIS SHIFT WILL ALLOW FOR SOME RELIEF TO THE SWELTERING HEAT...AS WELL AS SPARK NUMEROUS AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE ADDITION OF A WEAK SURFACE TROUGH FRIDAY ALONG THE I-10 CORRIDOR WILL FURTHER ENHANCE CONVECTIVE COVERAGE ACROSS THE REGION...LEADING TO THE 70 PERCENT POPS IN THE FORECAST. THE SFC TROUGH IS FORECAST TO DISSIPATE BY SATURDAY. HOWEVER... EASTERLY LOW LEVEL FLOW AND PWATS STILL WELL ABOVE 2 INCHES SHOULD RESULT IN LIKELY COVERAGE FOR POPS OVER INLAND AREAS ONCE AGAIN. SLIGHTLY COOLER TEMPERATURES ARE ON TAP FOR THE NEXT FEW DAYS WITH HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S VERSUS THE MID TO UPPER 90S OVER THE LAST FEW DAYS. .LONG TERM (SUNDAY THROUGH NEXT THURSDAY)... SECOND HALF OF THE UPCOMING WEEKEND WILL FIND OUR FORECAST AREA IN BETWEEN A LARGE AND DOMINANT AREA OF UPPER LEVEL RIDGING ACROSS THE CENTRAL PLAINS/UPPER MIDWEST...AND ANOTHER UPPER RIDGE EAST OF THE BAHAMA ISLANDS. GLOBAL GUIDANCE IN AGREEMENT THAT A MID-LEVEL WEAKNESS/TROUGH WILL EXIST BETWEEN THESE TWO FEATURES ALONG THE ATLANTIC SEABOARD TO THE NORTHEAST GULF OF MEXICO. THE UPPER RIDGE ACROSS THE MID-SECTION OF THE COUNTRY IS LIKELY TO GRAB HEADLINES THIS WEEKEND/EARLY NEXT WEEK AS ITS STRENGTH AND SIZE RESULT IN A POTENTIALLY DANGEROUS HEAT WAVE FOR THAT REGION. CLOSER TO HOME...UNDERNEATH THE MID-LEVEL WEAKNESS...OUR HEIGHTS WILL BE MORE MODERATE...AND RESULT IN TEMPERATURES NEAR NORMAL FOR MID SUMMER. AT THE SURFACE...FLOW IS FORECAST TO COME AROUND MORE TO THE EAST AND SOUTHEAST AS A LARGE RIDGE BUILDS OFF THE MID-ATLANTIC COAST AND THEN ATTEMPTS TO RIDGE SOUTHWARD INTO THE CAROLINAS/GEORGIA. RAIN (SHOWER/STORM) CHANCES STILL LOOK FAVORABLE DURING SUNDAY AS ABUNDANT COLUMN MOISTURE IS FORECAST...ALONG WITH WEAK ADDED SYNOPTIC SUPPORT FROM THE UPPER TROUGH. POP FORECAST IS A BIT MORE TRICKY COME MONDAY AS THE GFS/ECMWF ARE BOTH SHOWING A WEAK SURFACE REFLECTION/LOW TRYING TO ORGANIZE OFF THE GA COAST UNDER THE PARENT MID-LEVEL ENERGY. DEPENDING ON THE STRENGTH/DEPTH OF THIS LOW...SOME DRIER AIR WILL BE DRAWN SOUTHWARD AROUND THE BACKSIDE OF THE CIRCULATION. BEST CHANCES TO SEE SOME CONVECTIVE SUPPRESSION FROM THIS DRIER AIR WOULD BE ACROSS OUR NORTHERN ZONES (GA/AL). WILL KEEP NEAR CLIMO RAIN CHANCES ALONG AND SOUTH OF THE I-10 CORRIDOR AND THEN TAPER BELOW CLIMO FURTHER NORTH. TUESDAY LOOKS TO BE A TRANSITION DAY IN THE SYNOPTIC PATTERN AS THE UPPER RIDGE TO THE W/NW SLOWLY BEGINS TO REBUILD EASTWARD AND THE SUBTROPICAL SURFACE RIDGE BEGINS TO RE-ESTABLISH ITSELF ACROSS THE FLORIDA PENINSULA/EASTERN GULF. WILL LEAN THE FORECAST CLOSE TO CLIMO IN TERMS OF BOTH TEMPERATURE AND RAIN CHANCES. VERY GOOD AGREEMENT BETWEEN THE GLOBAL MODELS ON THE PATTERN FOR THE MIDDLE PORTION (WED/THU) OF NEXT WEEK. UPPER RIDGE WILL BE BUILDING IN FROM THE NORTHWEST WITH OUR HEIGHTS STEADILY CLIMBING. AT THE SURFACE THE SUBTROPICAL RIDGE WILL BECOME FIRMLY IN CONTROL ONCE AGAIN WITH ITS AXIS JUST TO OUR SOUTH. THE INCREASING SUPPRESSION FROM THE BUILDING UPPER RIDGE ARGUES A TAPERING OF THE POPS DOWN BELOW CLIMO AND AN INCREASE IN THE TEMPERATURES. IN FACT...IF THE CURRENT FORECAST PATTERN WAS TO VERIFY...WE WOULD BE LOOKING AT SOME HOT TEMPS FOR LATE JULY BY THE END OF THE FORECAST PERIOD. && .AVIATION...SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE AREA. EXPECT STORMS TO CONTINUE INTO THE EVENING HOURS BEFORE GRADUALLY DIMINISHING. A FEW AREAS OF MVFR VIS RESTRICTIONS ARE POSSIBLE LATE TONIGHT WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LOOKING LIKELY FOR FRIDAY. && .MARINE...A SURFACE TROUGH ALONG THE GULF COAST WILL WEAKEN INTO THE WEEKEND AS HIGH PRESSURE NOSES DOWN THE EASTERN SEABOARD. THIS WILL SHIFT WINDS FROM SOUTHWESTERLY TO EASTERLY BY SATURDAY INTO EARLY NEXT WEEK. WINDS ARE SEAS ARE FORECAST TO REMAIN BELOW HEADLINE CRITERIA. && .FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THROUGH THE FORECAST PERIOD. SHOWERS AND THUNDERSTORMS WITH WET FLAGS APPEAR LIKELY FOR FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 76 91 75 91 73 / 30 70 40 60 40 PANAMA CITY 77 86 76 87 75 / 40 60 40 50 40 DOTHAN 76 88 74 88 73 / 40 70 40 60 40 ALBANY 76 89 74 91 73 / 40 70 50 50 30 VALDOSTA 75 90 74 90 72 / 30 70 40 60 30 CROSS CITY 75 91 73 90 72 / 30 60 40 50 30 APALACHICOLA 78 88 77 88 76 / 40 60 40 50 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/VAN DYKE/MROCZKA
Hazardous weather outlook, Jul 14, 2:40 AM EDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 240 AM EDT THU JUL 14 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-151100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 240 AM EDT THU JUL 14 2011 /140 AM CDT THU JUL 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND FRIDAY ALONG THE BEACHES OF THE FLORIDA PANHANDLE... A LONG FETCH OF SOUTHWESTERLY WINDS OFF THE GULF OF MEXICO WILL CREATE SWELLS...WHICH WILL COMBINE WITH THE WIND WAVES TO PRODUCE MORE FREQUENT RIP CURRENTS ALONG THE BEACHES OF THE FLORIDA PANHANDLE TODAY AND FRIDAY. ALSO...SCATTERED YO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEA BREEZE TODAY. SOME OF THESE STORMS COULD PRODUCE BRIEF GUSTY WINDS... FREQUENT LIGHTNING...AND TORRENTIAL DOWNPOURS. THESE SHOWERS AND STORMS COULD LINGER WELL INTO THE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AS THE UPPER LEVEL RIDGE OF HIGH PRESSURE CONTINUES TO BUILD FURTHER OFF TO OUR NORTHWEST...A TROUGH OF LOW PRESSURE WILL BEGIN TO DEVELOP OVER THE SOUTHEASTERN U.S.. THIS WILL LEAD TO HIGHER RAIN CHANCES AND LOWER AFTERNOON HIGH TEMPERATURES FOR THE TRI-STATE REGION FOR THE END OF THE WEEK AND THE UPCOMING WEEKEND. HIGH PRESSURE WILL BEGIN TO BUILD BACK INTO THE AREA DURING THE EARLY TO MIDDLE PORTIONS OF NEXT WEEK...RETURNING RAIN CHANCES BACK TO NORMAL OR BELOW NORMAL...AND HIGH TEMPERATURES BACK TO WELL ABOVE NORMAL. ALTHOUGH SOME STORMS COULD BE STRONG ON ANY GIVEN AFTERNOON...NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
In the hours before
Special weather statement, Jul 14, 3:39 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EDT THU JUL 14 2011 FLZ010>013-142030- CALHOUN FL-WASHINGTON FL-JACKSON FL-INLAND BAY FL- 239 PM CDT THU JUL 14 2011 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR NORTHERN BAY...NORTHWEST CALHOUN...SOUTHWEST JACKSON AND EASTERN WASHINGTON COUNTIES... * UNTIL 330 PM CDT AT 233 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF VERNON TO 9 MILES SOUTH OF MARIANNA...OR ALONG A LINE EXTENDING FROM SPRING HOLLOW TO SIMSVILLE. THESE STORMS WERE NEARLY STATIONARY. DIME SIZE HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3077 8527 3051 8516 3045 8566 3063 8573 TIME...MOT...LOC 1938Z 216DEG 2KT 3056 8563 3064 8524 42-DVD
Special weather statement, Jul 14, 3:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 PM EDT THU JUL 14 2011
GAZ130-131-142030-
BEN HILL GA-IRWIN GA-
343 PM EDT THU JUL 14 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BEN HILL AND IRWIN
COUNTIES...
* UNTIL 430 PM EDT
AT 342 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
MYSTIC TO PRIDGEN...OR ALONG A LINE EXTENDING FROM ARP TO PRIDGEN...
MOVING SOUTH AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3166 8300 3160 8305 3154 8306 3147 8312
3149 8338 3153 8339 3156 8342 3158 8350
3169 8349 3170 8346 3185 8348 3185 8318
3182 8313 3182 8310 3178 8299
TIME...MOT...LOC 1943Z 010DEG 7KT 3175 8344 3169 8299
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:43 PM EDT | Special Weather Statement | TAE | Ben Hill, Irwin | 47 min |
| Jul 14, 4:05 PM EDT | Severe Thunderstorm Warning | TAE | Turner | 25 min |
| Jul 14, 4:08 PM EDT | Special Weather Statement | TAE | Early | 37 min |
| Jul 14, 4:43 PM EDT | Special Weather Statement | TAE | Early | 32 min |
| Jul 14, 5:09 PM EDT | Special Weather Statement | TAE | Berrien | 36 min |
| Jul 14, 5:13 PM EDT | Special Weather Statement | TAE | Lanier | 32 min |
| Jul 14, 5:23 PM EDT | Severe Thunderstorm Warning | TAE | Lanier | 37 min |
| Jul 14, 5:46 PM EDT | Special Weather Statement | TAE | Berrien | 44 min |
| Jul 14, 5:54 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.